MathSciNet Relay Station
MathSciNet bibliographic data
MR2077379 05C85 (05C69 05C83 68R10 68W25)
Demaine, Erik D.; Hajiaghayi, Mohammad Taghi; Nishimura, Naomi; Ragde, Prabhakar; Thilikos, Dimitrios M. Approximation algorithms for classes of graphs excluding single-crossing graphs as minors. J. Comput. System Sci. 69 (2004), no. 2, 166–195.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement